# SDR AALA202301255636

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 69,895 hours, 26,753 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534300
- Part serial: 04041
- Condition: Binding
- Location: Zone 700 - Gears
- Part time: 3,762 hours, 1,695 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING ON TAXI SLOWING IN TURN AT 23 KNOTS AND SLOWER SAME BRAKE INDUCED SINE WAVE PULSE AND AIRCRAFT NOSE BOUNCE TOOK PLACE, DECREASE BRAKING AND INTENSITY DECREASES BOUNCE / GALLOP IS SIGNIFICANT, ENOUGH TO BOUNCE FLIGHT CREW AGAINST THE SEAT BELTS IN THE FLIGHT DECK. THE LANDING WAS VERY LIGHT WEIGHT AT ABOUT 136 K LBS. LEFT BRAKE TEMP WAS THE HIGHER OF ALL. CURRENTLY 1 / 240, 2/ 205 , 3/ 185, 4/220. MAINTENANCE REPLACED LEFT MAIN LANDING GEAR #1 BRAKE ASSEMBLY (AALA202301255636) PER AMM 32-42-27 AND REPLACED THE #1 MAIN LANDING GEAR WHEEL / TIRE ASSEMBLY (AALA202301251388) PER AMM 32-41-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
